MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP THIN OFFSET (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP THIN OFFSET (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament repair procedure, the blade broke at the mount.It was further reported that there were no adverse consequences as a result of this event.It was also reported that there was a brief delay to obtain a replacement blade.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
THIN OFFSET (9.0 X 0.38 X 25.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key13559632
Report Number3015967359-2022-00355
Device Sequence Number3734265
Product Code GFA
UDI-Device Identifier04546540046673
UDI-Public04546540046673
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296003511
Device Catalogue Number2296003511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown